MathSciNet Relay Station
MathSciNet bibliographic data
MR2398347 93D09 (93C23)
Peng, Chen; Tian, Yu-Chu Delay-dependent robust stability criteria for uncertain systems with interval time-varying delay. J. Comput. Appl. Math. 214 (2008), no. 2, 480–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement